# SDR SWAA2025082100192

- Difficulty date: August 10, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 26,379 hours, 13,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE NEEDS SECURING.  SECURED L2 DOOR ASSIST HANDLE IAW AMM 52-13-31.
